Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Abels, Helmut and Grubb, Gerd and Wood, Ian (2014) Extension Theory and Krein-type Resolvent Formulas for Nonsmooth Boundary Value Problems. Journal of Functional Analysis, 266 (7). pp. 4037-4100. ISSN 0022-1236. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun Apr 22 20:00:22 2018 BST.